Duke Mathematical Journal

Tensor products of spaces of almost periodic functions

H. D. Junghenn

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 41, Number 3 (1974), 661-666.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077310585

Digital Object Identifier
doi:10.1215/S0012-7094-74-04169-6

Mathematical Reviews number (MathSciNet)
MR0385470

Zentralblatt MATH identifier
0291.43012

Subjects
Primary: 43A60: Almost periodic functions on groups and semigroups and their generalizations (recurrent functions, distal functions, etc.); almost automorphic functions
Secondary: 22A20: Analysis on topological semigroups

Citation

Junghenn, H. D. Tensor products of spaces of almost periodic functions. Duke Math. J. 41 (1974), no. 3, 661--666. doi:10.1215/S0012-7094-74-04169-6. https://projecteuclid.org/euclid.dmj/1077310585


Export citation